# SDR DLM88952814

- Difficulty date: June 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- System (JASC): 2120 · Air Distribution System
- Part: Duct Coupling
- Part number: U3452900S
- Condition: Blown
- Location: Tail Comp
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - ON CLIMBOUT, AT FL110 AMBER FLOW LIGHT ON PRESSURIZATION CONTROLLER ILLLUMINATED.  UNABLE TO PRESSURIZE, DIVERTED MCO.  FOUND BLOWN DUCT AT LEFT WATER SEPARATOR.  REPLACED SAME, OPERATION NORMAL.
